Skip to main content

Structure Theory for Directed Graphs

Publications

Well-quasi-ordering digraphs with no long alternating paths by the strong immersion relation

Auteurs: Chun-Hung Liu, Irene Muzi
Publié dans: 2020
Éditeur: arXiv

Half-integral Erdös-Pósa property of directed odd cycles

Auteurs: Ken-ichi Kawarabayashi, Stephan Kreutzer, O-joung Kwon, Qiqin Xie
Publié dans: 2020
Éditeur: arXiv.org

A Flat Wall Theorem for Matching Minors in Bipartite Graphs

Auteurs: Archontia C.Giannopoulou,Sebastian Wiederrecht
Publié dans: arXiv, 2110.07553, 2021
Éditeur: arXiv.org

Excluding a Planar Matching Minor in Bipartite Graphs

Auteurs: Archontia C. Giannopoulou, Stephan Kreutzer, Sebastian Wiederrecht
Publié dans: 2021
Éditeur: arXiv.org

A note on the complexity of Feedback Vertex Set parameterized by mim-width

Auteurs: Jaffke, Lars; Kwon, O-joung; Telle, Jan Arne
Publié dans: 5, 2017
Éditeur: arxiv

Recovering sparse graphs

Auteurs: Gajarsky, Jakub; Kral, Daniel
Publié dans: 7, 2017
Éditeur: arXiv

The Erdos-Posa Property for Directed Graphs

Auteurs: Amiri, Saeed Akhoondian; Kawarabayashi, Ken-Ichi; Kreutzer, Stephan; Wollan, Paul
Publié dans: 2016
Éditeur: arXiv

Braces of Perfect Matching Width 2

Auteurs: Giannopoulou, Archontia C.; Hatzel, Meike; Wiederrecht, Sebastian
Publié dans: 2019
Éditeur: arXiv

Enumerating minimal dominating sets in $K_t$-free graphs and variants

Auteurs: Bonamy, Marthe; Defrain, Oscar; Heinrich, Marc; Raymond, Jean-Florent; Pilipczuk, Michał
Publié dans: 2018
Éditeur: arXiv preprint

Avoidable paths in graphs

Auteurs: Bonamy, Marthe; Defrain, Oscar; Hatzel, Meike; Thiebaut, Jocelyn
Publié dans: https://hal.archives-ouvertes.fr/hal-02402905, 2020
Éditeur: Hal

A Menger-like property of tree-cut width

Auteurs: Giannopoulou, Archontia C.; Kwon, O-joung; Raymond, Jean-Florent; Thilikos, Dimitrios M.
Publié dans: 2018
Éditeur: arXiv

A New Perspective on FO Model Checking of Dense Graph Classes

Auteurs: Gajarský, Jakub; Hliněný, Petr; Lokshtanov, Daniel; Obdržálek, Jan; Ramanujan, M. S.
Publié dans: arxiv, 2018
Éditeur: arXiv.org

Scattered classes of graphs

Auteurs: Kwon, O-joung; Oum, Sang-il
Publié dans: arXiv.org, 2018
Éditeur: arXiv.org

Coloring and Covering Nowhere Dense Graphs

Auteurs: Martin Grohe, Stephan Kreutzer, Roman Rabinovich, Sebastian Siebertz, Konstantinos S. Stavropoulos
Publié dans: SIAM Journal of Discrete Mathematics, 32(4), 2018, Page(s) 2467--2481, ISSN 0895-4801
Éditeur: Society for Industrial and Applied Mathematics
DOI: 10.1137/18m1168753

A New Perspective on {FO} Model Checking of Dense Graph Classes

Auteurs: Jakub Gajarský, Petr Hliněný, Daniel Lokshtanov, Jan Obdržálek, M. S. Ramanujan
Publié dans: ACM Trans. Comput. Log., 21(4), 2020, Page(s) 28:1--28:23, ISSN 1529-3785
Éditeur: Association for Computing Machinary, Inc.
DOI: 10.1145/3383206

Scattered Classes of Graphs

Auteurs: O-Joung Kwon, Sang-il Oum
Publié dans: SIAM Journal on Discrete Mathematics (SIDMA), 34(1), 2021, Page(s) 972-999, ISSN 0895-4801
Éditeur: Society for Industrial and Applied Mathematics
DOI: 10.1137/19m1293776

Model-Checking on Ordered Structures

Auteurs: Kord Eickmeyer, Jan van den Heuvel, Ken-ichi Kawarabayashi, Stephan Kreutzer, Patrice Ossona de Mendez, Michal Pilipczuk, Daniel A. Quiroz, Roman Rabinovich, Sebastian Siebertz
Publié dans: ACM Transactions on Computational Logic, 21(2), 2020, Page(s) 11:1-11:28, ISSN 1529-3785
Éditeur: Association for Computing Machinary, Inc.
DOI: 10.1145/3360011

Erdős-Pósa property of chordless cycles and its applications

Auteurs: Eun Jung Kim, O-joung Kwon
Publié dans: Journal of Combinatorial Theory, Series B, 145, 2020, Page(s) 65-112, ISSN 0095-8956
Éditeur: Academic Press
DOI: 10.1016/j.jctb.2020.05.002

Avoidable Paths in Graphs

Auteurs: Marthe Bonamy, Oscar Defrain, Meike Hatzel, Jocelyn Thiebaut
Publié dans: The Electronic Journal of Combinatorics, 27(4), 2020, Page(s) P4.46, ISSN 1077-8926
Éditeur: Electronic Journal of Combinatorics
DOI: 10.37236/9030

A Polynomial Kernel for Distance-Hereditary Vertex Deletion

Auteurs: Eun Jung Kim, O-joung Kwon
Publié dans: Algorithmica, 83(7), 2021, Page(s) 2096-2141, ISSN 1432-0541
Éditeur: Springer
DOI: 10.1007/s00453-021-00820-z

Packing and Covering Induced Subdivisions

Auteurs: O-joung Kwon, Jean-Florent Raymond
Publié dans: SIAM Journal of Discrete Mathematics, 35(2), 2021, Page(s) 597--636, ISSN 0895-4801
Éditeur: Society for Industrial and Applied Mathematics
DOI: 10.1137/18m1226166

Majority Colourings of Digraphs. Electr. J. Comb. 24(2): P2.25 (2017)

Auteurs: Stephan Kreutzer, Sang-il Oum, Paul D. Seymour, Dominic van der Zypen, David R. Wood
Publié dans: Electronic Journal of Combinatorics, 24(2), 2017, ISSN 1077-8926
Éditeur: Electronic Journal of Combinatorics

DAG-width is PSPACE-complete

Auteurs: Saeed Akhoondian Amiri, Stephan Kreutzer, Roman Rabinovich
Publié dans: Theor. Comput. Sci., 655, 2016, Page(s) 78--89, ISSN 0304-3975
Éditeur: Elsevier BV
DOI: 10.1016/j.tcs.2016.09.011

Induced minors and well-quasi-ordering

Auteurs: Jarosław Błasiok, Marcin Kamiński, Jean-Florent Raymond, Théophile Trunck
Publié dans: Journal of Combinatorial Theory, Series B, 134, 2019, Page(s) 110-142, ISSN 0095-8956
Éditeur: Academic Press
DOI: 10.1016/j.jctb.2018.05.005

Cutwidth: Obstructions and Algorithmic Aspects

Auteurs: Archontia C. Giannopoulou, Michał Pilipczuk, Jean-Florent Raymond, Dimitrios M. Thilikos, Marcin Wrochna
Publié dans: Algorithmica, 81/2, 2019, Page(s) 557-588, ISSN 0178-4617
Éditeur: Springer Verlag
DOI: 10.1007/s00453-018-0424-7

Majority Colourings of Digraphs

Auteurs: Stephan Kreutzer, Sang-il Oum, Paul Seymour, Dominic Van der Zypen, David R. Wood
Publié dans: The Electronic Journal of Combinatorics, 24/2, 2017, ISSN 1077-8926
Éditeur: Electronic Journal of Combinatorics
DOI: 10.37236/6410

Matching Connectivity: On the Structure of Graphs with Perfect Matchings

Auteurs: Archontia C. Giannopoulou, Stephan Kreutzer, Sebastian Wiederrecht
Publié dans: Electronic Notes in Discrete Mathematics, 61, 2017, Page(s) 505-511, ISSN 1571-0653
Éditeur: Elsevier BV
DOI: 10.1016/j.endm.2017.06.080

Chi-boundedness of graph classes excluding wheel vertex-minors

Auteurs: Hojin Choi, O-joung Kwon, Sang-il Oum, Paul Wollan
Publié dans: Journal of Combinatorial Theory, Series B, 135, 2019, Page(s) 319-348, ISSN 0095-8956
Éditeur: Academic Press
DOI: 10.1016/j.jctb.2018.08.009

Packing and covering immersion-expansions of planar sub-cubic graphs

Auteurs: Archontia C. Giannopoulou, O-joung Kwon, Jean-Florent Raymond, Dimitrios M. Thilikos
Publié dans: European Journal of Combinatorics, 65, 2017, Page(s) 154-167, ISSN 0195-6698
Éditeur: Academic Press
DOI: 10.1016/j.ejc.2017.05.009

On the Tractability of Optimization Problems on H-Graphs

Auteurs: Fedor V. Fomin, Petr A. Golovach, Jean-Florent Raymond
Publié dans: Algorithmica, 82(9), 2020, Page(s) 2432-2473, ISSN 0178-4617
Éditeur: Springer Verlag
DOI: 10.1007/s00453-020-00692-9

Enumerating Minimal Dominating Sets in Kt-free Graphs and Variants

Auteurs: Marthe Bonamy, Oscar Defrain, Marc Heinrich, Michal Pilipczuk, Jean-Florent Raymond
Publié dans: ACM Transactions on Algorithms, 16(3), 2020, Page(s) 39:1-39:23, ISSN 1549-6325
Éditeur: Association for Computing Machinary, Inc.
DOI: 10.1145/3386686

Packing Directed Circuits Quarter-Integrally

Auteurs: Tomás Masarík, Irene Muzi, Marcin Pilipczuk, Pawel Rzazewski, Manuel Sorge
Publié dans: 27th Annual European Symposium on Algorithms (ESA 2019), 2019, Page(s) 72:1-72:13
Éditeur: Schloss Dagstuhl - Leibniz-Zentrum für Informatik
DOI: 10.4230/lipics.esa.2019.72

A tight Erdős-Pósa function for planar minors

Auteurs: Wouter Cames van Batenburg, Tony Huynh, Gwenaël Joret, Jean-Florent Raymond
Publié dans: Proceedings of the 2019 Annual ACM-SIAM Symposium on Discrete Algorithms (SODA), 2019, Page(s) 1485-1500
Éditeur: SIAM
DOI: 10.1137/1.9781611975482.90

Directed Tangle Tree-Decompositions and Applications

Auteurs: Archontia C. Giannopoulou, Ken-ichi Kawarabayashi,O-joung Kwon,Stephan Kreutzer
Publié dans: Proceedings of the of the 33rd Annual ACM-SIAM Symposium on Discrete Algorithms (SODA 2022), 2022
Éditeur: SIAM

Recovering Sparse Graphs

Auteurs: Jakub Gajarsky, Daniel Kral
Publié dans: 43rd International Symposium on Mathematical Foundations of Computer Science, (MFCS 2018), 117, 2018, Page(s) 29:1--29:15
Éditeur: Schloss Dagstuhl - Leibniz-Zentrum für Informatik
DOI: 10.4230/lipics.mfcs.2018.29

Computing Shrub-Depth Decompositions

Auteurs: Jakub Gajarský, Stephan Kreutzer
Publié dans: 37th International Symposium on Theoretical Aspects of Computer Science (STACS 2020), 154, 2020, Page(s) 56:1--56:17
Éditeur: Schloss Dagstuhl - Leibniz-Zentrum für Informatik
DOI: 10.4230/lipics.stacs.2020.56

Optimal Discretization is Fixed-parameter Tractable

Auteurs: Stefan Kratsch, Tomás Masarík, Irene Muzi, Marcin Pilipczuk, Manuel Sorge
Publié dans: Proceedings of the 2021 ACM-SIAM Symposium on Discrete Algorithms (SODA 2021), 2021, Page(s) 1702--1719
Éditeur: SIAM
DOI: 10.1137/1.9781611976465.103

On Zero-One and Convergence Laws for Graphs Embeddable on a Fixed Surface

Auteurs: Albert Atserias, Stephan Kreutzer, Marc Noy
Publié dans: 45th International Colloquium on Automata, Languages, and Programming (ICALP 2018), 2018, 2018
Éditeur: EATCS

First-Order Interpretations of Bounded Expansion Classes

Auteurs: Jakub Gajarský, Stephan Kreutzer, Jaroslav Nesetril, Patrice Ossona de Mendez, Michal Pilipczuk, Sebastian Siebertz, Szymon Torunczyk
Publié dans: ICALP 2018, 2018
Éditeur: EATCS

A Local Constant Factor MDS Approximation for Bounded Genus Graphs

Auteurs: Saeed Akhoondian Amiri, Stefan Schmid, Sebastian Siebertz
Publié dans: Proceedings of the 2016 ACM Symposium on Principles of Distributed Computing, 2016, 2016, Page(s) 227-233, ISBN 978-1-4503-3964-3
Éditeur: ACM

Kernelization and Sparseness: the Case of Dominating Set

Auteurs: Pål Grønås Drange , Markus Sortland Dregi , Fedor V. Fomin , Stephan Kreutzer , Daniel Lokshtanov , Marcin Pilipczuk , Michal Pilipczuk , Felix Reidl , Fernando S{\'{a}}nchez Villaamil , Saket Saurabh , Sebastian Siebertz , Somnath
Publié dans: 33rd Symposium on Theoretical Aspects of Computer Science, 33, 2016, Page(s) 31:1--31:14, ISBN 978-3-95977-001-9
Éditeur: Schloss Dagstuhl - Leibniz-Zentrum fuer Informatik
DOI: 10.4230/LIPIcs.STACS.2016.31

A Local Constant Factor MDS Approximation for Bounded Genus Graphs

Auteurs: Saeed Akhoondian Amiri, Stefan Schmid, Sebastian Siebertz
Publié dans: Proceedings of the 2016 {ACM} Symposium on Principles of Distributed Computing, 2016, Page(s) 227-233, ISBN 978-1-4503-3964-3
Éditeur: ACM
DOI: 10.1145/2933057.2933084

Polynomial Kernels and Wideness Properties of Nowhere Dense Graph Classes

Auteurs: Stephan Kreutzer, Roman Rabinovich, Sebastian Siebertz
Publié dans: Proceedings of the Twenty-Eighth Annual ACM-SIAM Symposium on Discrete Algorithms, 2017, Page(s) 1533-1545, ISBN 978-1-61197-478-2
Éditeur: Society for Industrial and Applied Mathematics
DOI: 10.1137/1.9781611974782.100

The Generalised Colouring Numbers on Classes of Bounded Expansion

Auteurs: Stephan Kreutzer, Michal Pilipczuk, Roman Rabinovich, Sebastian Siebertz
Publié dans: 41st International Symposium on Mathematical Foundations of Computer Science, 41, 2017, Page(s) 85:1--85:13, ISBN 978-3-95977-016-3
Éditeur: Schloss Dagstuhl - Leibniz-Zentrum fuer Informatik
DOI: 10.4230/LIPIcs.MFCS.2016.85

Routing with Congestion in Acyclic Digraphs

Auteurs: Saeed Akhoondian Amiri and Stephan Kreutzer and Dàniel Marx and Roman Rabinovich
Publié dans: 41st International Symposium on Mathematical Foundations of Computer Science, 2016, Page(s) 7:1--7:11, ISBN 978-3-95977-016-3
Éditeur: Schloss Dagstuhl - Leibniz-Zentrum fuer Informatik
DOI: 10.4230/LIPIcs.MFCS.2016.7

Transiently Consistent SDN Updates: Being Greedy is Hard.

Auteurs: Saeed Akhoondian Amiri, Arne Ludwig, Jan Marcinkowski, Stefan Schmid
Publié dans: Structural Information and Communication Complexity - 23rd International Colloquium, 9988, 2016, Page(s) 391--406, ISBN 978-3-319-48313-9
Éditeur: Springer International Publisher Verlag
DOI: 10.1007/978-3-319-48314-6

Cutwidth: Obstructions and Algorithmic Aspects

Auteurs: Giannopoulou, Archontia C.; Pilipczuk, Michał; Raymond, Jean-Florent; Thilikos, Dimitrios M.; Wrochna, Marcin
Publié dans: IPEC: International Symposium on Parameterized and Exact Computation, 1, 2016
Éditeur: Lipics
DOI: 10.4230/lipics.ipec.2016.15

Transiently Consistent SDN Updates: Being Greedy is Hard

Auteurs: Saeed Akhoondian Amiri, Arne Ludwig, Jan Marcinkowski, Stefan Schmid
Publié dans: Structural Information and Communication Complexity, 9988, 2016, Page(s) 391-406, ISBN 978-3-319-48313-9
Éditeur: Springer International Publishing
DOI: 10.1007/978-3-319-48314-6_25

Erd\H{o}s-P\'osa property of chordless cycles and its applications

Auteurs: Kim, Eun Jung; Kwon, O-joung
Publié dans: Proceedings of the Twenty-Ninth Annual ACM-SIAM Symposium on Discrete Algorithms, 2017
Éditeur: SIAM

Polynomial-time algorithms for the Longest Induced Path and Induced Disjoint Paths problems on graphs of bounded mim-width

Auteurs: Jaffke, Lars; Kwon, O-Joung; Telle, Jan Arne
Publié dans: 12th International Symposium on Parameterized and Exact Computation (IPEC 2017), 2017
Éditeur: Lipics
DOI: 10.4230/lipics.ipec.2017.21

Enumerating Minimal Dominating Sets in Triangle-Free Graphs

Auteurs: Bonamy, Marthe; Defrain, Oscar; Heinrich, Marc; Raymond, Jean-Florent
Publié dans: "36th International Symposium on Theoretical Aspects of Computer Science (STACS 2019), Mar 2019, Berlin, Germany. pp.16:1--16:12, ⟨10.4230/LIPIcs.STACS.2019.16⟩", 1, 2019
Éditeur: Lipics
DOI: 10.4230/LIPIcs.STACS.2019.16

Congestion-Free Rerouting of Flows on DAGs

Auteurs: Akhoondian Amiri, Saeed; Dudycz, Szymon; Schmid, Stefan; Wiederrecht, Sebastian
Publié dans: 45th International Colloquium on Automata, Languages, and Programming (ICALP 2018), 45, 2018, ISBN 978-3-95977-076-7
Éditeur: Lipics
DOI: 10.4230/lipics.icalp.2018.143

An Optimal XP Algorithm for Hamiltonian Cycle on Graphs of Bounded Clique-Width

Auteurs: Bergougnoux, Benjamin; Kwon, O-joung; Kanté, Mamadou Moustapha
Publié dans: 15th International Symposium on Algorithms and Data Structures (WADS), 15, 2017, Page(s) 121--132
Éditeur: Springer

Cyclewidth and the Grid Theorem for Perfect Matching Width of Bipartite Graphs

Auteurs: Meike Hatzel, Roman Rabinovich, Sebastian Wiederrecht
Publié dans: Graph-Theoretic Concepts in Computer Science - 45th International Workshop, WG 2019, Vall de Núria, Spain, June 19–21, 2019, Revised Papers, 11789, 2019, Page(s) 53-65, ISBN 978-3-030-30785-1
Éditeur: Springer International Publishing
DOI: 10.1007/978-3-030-30786-8_5

A Unified Polynomial-Time Algorithm for Feedback Vertex Set on Graphs of Bounded Mim-Width

Auteurs: Jaffke, Lars; Kwon, O-joung; Telle, Jan Arne
Publié dans: 35th Symposium on Theoretical Aspects of Computer Science (STACS 2018), 35, 2018
Éditeur: Lipics
DOI: 10.4230/lipics.stacs.2018.42

FPT Algorithms for Plane Completion Problems

Auteurs: Chatzidimitriou, Dimitris; Giannopoulou, Archontia C.; Maniatis, Spyridon; Requilé, Clément; Thilikos, Dimitrios M.; Zoros, Dimitris
Publié dans: MFCS: Mathematical Foundations of Computer Science, 24, 2016
Éditeur: Lipics
DOI: 10.4230/LIPIcs.MFCS.2016.26

Neighborhood complexity and kernelization for nowhere dense classes of graphs

Auteurs: Eickmeyer, Kord; Giannopoulou, Archontia C.; Kreutzer, Stephan; Kwon, O-Joung; Pilipczuk, Michal; Rabinovich, Roman; Siebertz, Sebastian
Publié dans: 44th International Colloquium on Automata, Languages, and Programming (ICALP 2017), 44, 2017
Éditeur: Lipics
DOI: 10.4230/lipics.icalp.2017.63

First-Order Interpretations of Bounded Expansion Classes

Auteurs: Gajarský, Jakub; Kreutzer, Stephan; Nešetřil, Jaroslav; de Mendez, Patrice Ossona; Pilipczuk, Michał; Siebertz, Sebastian; Toruńczyk, Szymon
Publié dans: 45th International Colloquium on Automata, Languages, and Programming (ICALP 2018), 45, 2018
Éditeur: Lipics
DOI: 10.4230/lipics.icalp.2018.126

Lean Tree-Cut Decompositions: Obstructions and Algorithms

Auteurs: Giannopoulou, Archontia; Kwon, O-joung; Raymond, Jean-Florent; Thilikos, Dimitrios M.,
Publié dans: 36th International Symposium on Theoretical Aspects of Computer Science (STACS 2019), 36, 2019
Éditeur: Lipics
DOI: 10.4230/lipics.stacs.2019.32

Linear Kernels for Edge Deletion Problems to Immersion-Closed Graph Classes

Auteurs: Giannopoulou, Archontia C.; Pilipczuk, Michał; Thilikos, Dimitrios M.; Raymond, Jean-Florent; Wrochna, Marcin
Publié dans: "ICALP: International Colloquium on Automata, Languages, and Programming, Jul 2017, Varsovie, Poland. 44th International Colloquium on Automata, Languages, and Programming, 80 (57), pp.1-15, 2017, Leibniz International Proceedings in Informatics (LIPIcs). 〈10.4230/LIPIcs.ICALP.2017.57〉", 2017
Éditeur: Schloss Dagstuhl--Leibniz-Zentrum fuer Informatik
DOI: 10.4230/lipics.icalp.2017.57

Algorithmic Properties of Sparse Digraphs

Auteurs: Kreutzer, Stephan; de Mendez, Patrice Ossona; Rabinovich, Roman; Siebertz, Sebastian
Publié dans: 36th International Symposium on Theoretical Aspects of Computer Science (STACS 2019), 36, 2019
Éditeur: Lipics
DOI: 10.4230/lipics.stacs.2019.46

Structural Properties and Constant Factor-Approximation of Strong Distance-r Dominating Sets in Sparse Directed Graphs

Auteurs: Stephan Kreutzer, Roman Rabinovich, Sebastian Siebertz, Grischa Weberstädt
Publié dans: 34th Symposium on Theoretical Aspects of Computer Science (STACS 2017), 66, 2017, Page(s) 48:1--48:15
Éditeur: Schloss Dagstuhl - Leibniz-Zentrum für Informatik
DOI: 10.4230/lipics.stacs.2017.48

Polynomial Planar Directed Grid Theorem

Auteurs: Meike Hatzel, Ken-ichi Kawarabayashi, Stephan Kreutzer
Publié dans: Proceedings of the Thirtieth Annual {ACM-SIAM} Symposium on Discrete Algorithms (SODA 2019), 2019, Page(s) 1465--1484
Éditeur: SIAM
DOI: 10.1137/1.9781611975482.89

Generalized Distance Domination Problems and Their Complexity on Graphs of Bounded mim-width

Auteurs: Lars Jaffke, O-joung Kwon, Torstein J. F. Strømme, Jan Arne Telle
Publié dans: 13th International Symposium on Parameterized and Exact Computation (IPEC 2018), 2018, Page(s) 6:1--6:14
Éditeur: "Schloss Dagstuhl - Leibniz-Zentrum f{\""{u}}r Informatik"

Packing and Covering Immersion Models of Planar Subcubic Graphs

Auteurs: Archontia C. Giannopoulou, O-joung Kwon, Jean-Florent Raymond, Dimitrios M. Thilikos
Publié dans: Graph-Theoretic Concepts in Computer Science, 9941, 2016, Page(s) 74-84, ISBN 978-3-662-53535-6
Éditeur: Springer Berlin Heidelberg
DOI: 10.1007/978-3-662-53536-3_7

Towards the Graph Minor Theorems for Directed Graphs

Auteurs: Ken-Ichi Kawarabayashi, Stephan Kreutzer
Publié dans: Automata, Languages, and Programming, 9135, 2015, Page(s) 3-10, ISBN 978-3-662-47665-9
Éditeur: Springer Berlin Heidelberg
DOI: 10.1007/978-3-662-47666-6_1

A Polynomial Kernel for Distance-Hereditary Vertex Deletion

Auteurs: Eun Jung Kim, O-Joung Kwon
Publié dans: Algorithms and Data Structures, 10389, 2017, Page(s) 509-520, ISBN 978-3-319-62126-5
Éditeur: Springer International Publishing
DOI: 10.1007/978-3-319-62127-2_43

Structural graph theory meets algorithms: covering and connectivity problems in graphs

Auteurs: Akhoondian Amiri, Saeed
Publié dans: 12, 2017
Éditeur: TU Berlin
DOI: 10.14279/depositonce-6538